# SDR QXEA2022111400318

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 10,953 hours, 6,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99043
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FOOT LONG PIECE OF FLOOR EMERGENCY GLOW STRIP CAME OFF. REMOVED FROM SERVICE. RE SECURED FLOOR STRIP LIGHTING. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
